MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC REVANESSE LIPS+ 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC REVANESSE LIPS+ 1.2 ML
Model Number PN40149
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 06/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
They did a half syringe of juvederm volbella on lips on (b)(6) 2024.Also had done a half syringe of volbella prior to that in (b)(6) 2023.No concerns or migration with either of those syringes.Then on (b)(6) they did 1 ml of lips.On the way home the patient texted about "swelling" above the lip.She came back 2 weeks later and the migration was still present.1 cc of hylenex was dissolved and it instantly started changing.3 days later she came back and they did another 1 cc of hylenex along the border.".

Brand Name
REVANESSE LIPS+ 1.2 ML
Common Device Name
REVANESSE LIPS+ 1.2 ML
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC
138 industrial parkway n
aurora, ontario L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
138 INDUSTRIAL PARKWAY N
138 industrial parkway n
aurora, ontario L4G 4 C3
CA   L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n
aurora, ontario L4G 4-C3
CA   L4G 4C3
MDR Report Key22761041
Report Number3004423487-2025-00019
Device Sequence Number20871206
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2026
Device Model NumberPN40149
Device Lot Number24J105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite